Уравнение Гамильтона-Якоби-Беллмана в дифференциальных играх со случайной продолжительностью

Research output

Abstract

The class of differential games with random duration is studied. It turns out that the problem with random duration of the game can be simplified to the standard problem with infinite time horizon. The Hamilton-Jacobi-Bellman equation which help us to find the optimal solution under condition of random duration of the processes is derived. The results are illustrated with a game-theoretical model of non-renewable resource extraction. The problem is analyzed under condition of Weibull distribution for the random terminal time of the game.

Original languageRussian
Pages (from-to)385-408
JournalУПРАВЛЕНИЕ БОЛЬШИМИ СИСТЕМАМИ: СБОРНИК ТРУДОВ
Issue number26-1
Publication statusPublished - 2009

Fingerprint

Weibull distribution

Cite this

@article{91a16b8fc4784616a3f4a04bcd45fd25,
title = "Уравнение Гамильтона-Якоби-Беллмана в дифференциальных играх со случайной продолжительностью",
abstract = "The class of differential games with random duration is studied. It turns out that the problem with random duration of the game can be simplified to the standard problem with infinite time horizon. The Hamilton-Jacobi-Bellman equation which help us to find the optimal solution under condition of random duration of the processes is derived. The results are illustrated with a game-theoretical model of non-renewable resource extraction. The problem is analyzed under condition of Weibull distribution for the random terminal time of the game.",
author = "Е.В. Шевкопляс",
year = "2009",
language = "русский",
pages = "385--408",
journal = "УПРАВЛЕНИЕ БОЛЬШИМИ СИСТЕМАМИ: СБОРНИК ТРУДОВ",
issn = "1819-2440",
publisher = "Институт проблем управления им. В.А. Трапезникова РАН",
number = "26-1",

}

TY - JOUR

T1 - Уравнение Гамильтона-Якоби-Беллмана в дифференциальных играх со случайной продолжительностью

AU - Шевкопляс, Е.В.

PY - 2009

Y1 - 2009

N2 - The class of differential games with random duration is studied. It turns out that the problem with random duration of the game can be simplified to the standard problem with infinite time horizon. The Hamilton-Jacobi-Bellman equation which help us to find the optimal solution under condition of random duration of the processes is derived. The results are illustrated with a game-theoretical model of non-renewable resource extraction. The problem is analyzed under condition of Weibull distribution for the random terminal time of the game.

AB - The class of differential games with random duration is studied. It turns out that the problem with random duration of the game can be simplified to the standard problem with infinite time horizon. The Hamilton-Jacobi-Bellman equation which help us to find the optimal solution under condition of random duration of the processes is derived. The results are illustrated with a game-theoretical model of non-renewable resource extraction. The problem is analyzed under condition of Weibull distribution for the random terminal time of the game.

M3 - статья

SP - 385

EP - 408

JO - УПРАВЛЕНИЕ БОЛЬШИМИ СИСТЕМАМИ: СБОРНИК ТРУДОВ

JF - УПРАВЛЕНИЕ БОЛЬШИМИ СИСТЕМАМИ: СБОРНИК ТРУДОВ

SN - 1819-2440

IS - 26-1

ER -